Far Eastern Mathematical Journal

To content of the issue


Inverse boundary problem for the thin plates bending equation with the additional integral condition


Mehraliyev Y. T.

2013, issue 1, Ń. 83-101


Abstract
In the paper an inverse boundary value problem for the thin plates bending equation with the additional integral condition of the first kind is investigated. First, the initial problem is reduced to the equivalent problem, for which the theorem of existence and uniqueness of solutions is proved. Then, using these facts, the existence and uniqueness of the classical solution of initial problem is proved.

Keywords:
inverse boundary problem, equations of a bend of thin plates, method Fourier, classic solution

Download the article (PDF-file)

References

[1] A. I. Tikhonov, “Ob ustoichivosti obratnykh zadach”, Dokl. AN SSSR, 39:5 (1943), 195–198.
[2] M. M. Lavrent'ev, “Ob odnoi obratnoi zadache dlia volnovogo uravneniia”, Dokl. AN SSSR, 157:3 (1964), 520–521.
[3] M. M. Lavrent'ev, V. G. Romanov, S.T. Shishatskii, Nekorrektnye zadachi matematicheskoi fiziki i analiza, Nauka, M, 1988.
[4] V. K. Ivanov, V. V. Vasin, V. P. Tanina, Teoriia lineinykh nekorrektnykh zadach i ee prilozheniia, Nauka, M, 1978.
[5] A. M. Denisov, Vvedenie v teoriiu obratnykh zadach, MGU, M, 1994.
[6] V. V. Solov'ev, “Obratnye zadachi opredeleniia istochnika dlia uravneniia Puassona na ploskosti”, Zhurnal vychislitel'noi matematiki i matematicheskoi fiziki, 44:5 (2004), 862–871.
[7] V. V. Solov'ev, “Obratnye zadachi dlia ellipticheskikh uravnenii na ploskosti”, Differentsial'nye uravneniia, 42:8 (2006), 1106–1114.
[8] Ia.T. Megraliev, “Obratnaia kraevaia zadacha dlia ellipticheskogo uravneniia vtorogo poriadka s dopolnitel'nymi integral'nym usloviem”, Vestnik Udmurtskogo Universiteta. Matematika. Mekhanika. Komp'iuternye nauki, 23 (20012), 32–40.
[9] Ia.T. Megraliev, “O razreshimosti odnoi obratnoi kraevoi zadache dlia ellipticheskogo uravneniia vtorogo poriadka”, Vestnik Tverskogo Gosudarstvennogo Universiteta. Seriia: Prikladnaia matematika, 23 (2011), 25–38.
[10] Iu.N. Rabotonov, Mekhanika deformiruemogo tverdogo tela, Nauka, M, 1988.
[11] Iu.A. Amenzade, Teoriia uprugosti, Vysshaia shkola, M, 1971.
[12] M. A. Naimark, Lineinye differentsial'nye operatory, Nauka, M, 1969.
[13] K. I. Khudaverdiev, A. A. Veliev, Issledovanie odnomernoi smeshannoi zadachi dlia odnogo klassa psevdogiperbolicheskikh uravnenii tret'ego poriadka s nelineinoi operatornoi pravoi chast'iu, Chashyogly, Baku, 2010.

To content of the issue